# SDR SWAA2014070729667

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 34,641 hours, 16,644 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA6004951
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER.  NR 2 SOURCE OFF LIGHT THEN NR 2 DRIVE LIGHT, THEN STRONG ELEC FUMES THROUGHOUT CABIN & COCKPIT.  R & R GENERATOR CONTROL UNIT, RECIRC AIR FILTER, LT & RT COALESCE BAGS & COOLING AIR FILTER IAW MM.
